# SDR RAIA950840

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3452 · ATC Transponder System
- Part: Atc Controller
- Part number: 6226523007
- Condition: Failed
- Location: Cockpit
- Part time: 12,690 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7154 - LOST BOTH ATC TRANSPONDERS.  MAINTENANCE REPLACED ATC CONTROLLER.  TRANSPONDER CHECK REVEALED NORMAL OPERATION.  (M)
